# SDR VNAA202501210025

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS (4 EAS) AT RBL9/LBL9 FROM FS693 TO FS 969.00     CORROSION ON SEAT RAILS (4 EAS) AT RBL9/LBL9 FROM FS693 TO FS 969.00 AT PASSENGER CABIN WAS REMOVED PER CRJ900 SRM 
51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 FIGURE 53-41-49-991-806 AND FIGURE 53-51-49-991-807.
